Alert archive / Ohio / Wind Advisories in 2008
Wind Advisory 10, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Dec 30, 2008, 3:34 PM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Dec 31, 2008, 12:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2008, 3:34 PM EST (20:34 UTC)
- In effect from
- Dec 31, 2008, 12:00 AM EST
- Expired
- Dec 31, 2008, 8:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2109 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 302034 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 334 PM EST TUE DEC 30 2008 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-310500- /O.NEW.KILN.WI.Y.0010.081231T0500Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 334 PM EST TUE DEC 30 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST WEDNESDAY. DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE EAST. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
6 follow-up statements
000 WWUS71 KILN 310249 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 949 PM EST TUE DEC 30 2008 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311300- /O.CON.KILN.WI.Y.0010.081231T0500Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 949 PM EST TUE DEC 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... THE WIND ADVISORY ISSUED BY THE NATIONAL WEATHER SERVICE IN WILMINGTON REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST WEDNESDAY. DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE EAST. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ WOODRUM/PARKER
000 WWUS71 KILN 310524 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1224 AM EST WED DEC 31 2008 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311300- /O.CON.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 1224 AM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... WIND ADVISORY EXPANDED TO INCLUDE NORTHERN KENTUCKY. DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE EAST. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 310533 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1233 AM EST WED DEC 31 2008 KYZ089-090-094>100-311300- /O.EXA.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/ CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON- LEWIS- INCLUDING THE CITIES OF...CARROLLTON...WARSAW...OWENTON... WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG 1233 AM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE EAST. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311300- /O.CON.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 1233 AM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE EAST. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 310836 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 336 AM EST WED DEC 31 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311300- /O.CON.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 336 AM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... WINDY CONDITIONS WILL CONTINUE THIS MORNING BEHIND LOW PRESSURE AND AN ASSOCIATED COLD FRONT. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY CRITERIA BY MID MORNING AS THE LOW AND FRONT CONTINUE OFF TO THE EAST. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 311302 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 802 AM EST WED DEC 31 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311415- /O.EXP.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 802 AM EST WED DEC 31 2008 ...WIND ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... WHILE WINDS REMAIN BLUSTERY THIS MORNING...RUNNING FROM THE NORTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH...THIS IS WELL BELOW ADIVORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ SITES
000 WWUS71 KILN 311312 CCA NPWILN URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE WILMINGTON OH 812 AM EST WED DEC 31 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311415- /O.COR.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 812 AM EST WED DEC 31 2008 ...WIND ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... WHILE WINDS REMAIN BLUSTERY THIS MORNING...RUNNING FROM THE NORTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH...THIS IS WELL BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ SITES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 30, 12:52 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Dec 30, 12:52 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1252 PM EST TUE DEC 30 2008 .SYNOPSIS... WEAK HIGH PRESSURE WILL CONTINUE TO SLIDE EASTWARD THIS AFTERNOON. LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL PROVIDE A CHANCE OF PRECIPITATION TONIGHT INTO WEDNESDAY. HIGH PRESSURE AND DRY AIR WILL RETURN FOR WEDNESDAY NIGHT AND THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AC ASSOCIATED WITH WEAK ISENTROPIC LIFT AT 290-295K HAVE EXITED THE SW COUNTIES AND SHOULD MOVE E OF THE FA BY NOON. THE FA SHOULD BE IN BETWEEN SYSTEMS FOR THE REST OF THE DAY. SKIES SHOULD BE SUNNY THIS AFTN BEFORE THE CLOUDS START WORKING BACK IN AHEAD OF WEAK CLIPPER SYSTEM TONIGHT. LOWERED TEMPS A FEW DEGREES FOR HIGHS...DESPITE THE ADDITIONAL SUNSHINE. 12Z ILN SOUNDING WAS ONLY SUPPORTING TEMPS IN THE 40S. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A RELATIVELY VIGOROUS BUT MOISTURE-STARVED CLIPPER WILL MOVE THROUGH THE GREAT LAKES TONIGHT. THE COMPACT LOW WILL DRAG A COLD FRONT ACROSS THE AREA. THOUGH DEEP MOISTURE WILL BE LACKING... CONVERGENCE ASSOCIATED WITH THE FRONT WILL GENERATE ENOUGH LIFT TO PRODUCE SCATTERED SNOW SHOWERS AND FLURRIES. WENT WITH A 40 PERCENT CHANCE OF SNOW SHOWERS ACROSS DAYTON...COLUMBUS AND ADJACENT AREAS WHERE LIFT AND MOISTURE WILL BE GREATER CLOSER TO THE LOW. RAIN MAY MIX WITH SNOW FOR A TIME SOUTHEAST OF I-71. FARTHER SOUTHWEST AROUND CINCINNATI AND ACROSS NORTHERN KENTUCKY...DRIER AND LESS DYNAMIC CONDITIONS CALL FOR A CHANCE OF FLURRIES. BRISK WINDS ARE EXPECTED AT ALL LOCATIONS. SNOW SHOWERS AND FLURRIES WILL END ON WEDNESDAY AS THE CLIPPER SCOOTS EAST AND HIGH PRESSURE BUILDS IN FROM THE CENTRAL AND NORTHERN PLAINS. DRY WEATHER WILL CONTINUE WEDNESDAY NIGHT AND THURSDAY AS THE HIGH MOVES ACROSS THE APPALACHIANS TO THE CAROLINA COAST. AFTER READINGS DROP INTO THE 20S BY WEDNESDAY MORNING BEHIND THE COLD FRONT...COLDER THAN NORMAL HIGHS IN THE UPPER 20S TO MID 30S WILL BE EVIDENT ON WEDNESDAY. OVERNIGHT LOWS IN THE TEENS WEDNESDAY NIGHT WILL BE FOLLOWED BY HIGHS IN THE MID 30S TO LOWER 40S ON THURSDAY AS WARM ADVECTION RECURS ON THE BACKSIDE OF THE HIGH. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE ON THURSDAY WILL QUICKLY MOVE OFF TO THE EAST. MODELS CONTINUE TO TREND SLIGHTLY FASTER WITH THE NEXT SYSTEM. IT APPEARS THAT A COLD FRONT WILL BE MOVING THROUGH THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING. WILL KEEP POPS IN THE CHANCE CATEGORY FOR PRIMARILY SNOW SHOWERS. HIGH PRESSURE WILL RETURN FOR FRIDAY NIGHT AND SATURDAY. A WEAK FRONT WILL PUSH INTO THE AREA ON SUNDAY. AT THIS POINT IT LOOKS TOO DRY FOR PRECIPITATION ALTHOUGH THE 12Z ECMWF HAS TRENDED WETTER. BY MONDAY THERE IS CONSIDERABLE UNCERTAINTY AS THE GFS AND ECMWF DIVERGE. BOTH MODELS HAVE THE BROAD SUPPORT OF THEIR ASSOCIATED ENSEMBLE RUNS. THUS HAVE FOLLOWED ALONG WITH HPC THINKING WHICH LEANS TOWARDS ECMWF ENSEMBLE. ALTHOUGH HIGH PRESSURE IS FORECAST AT THE SURFACE...ENERGY ALOFT EJECTING OUT OF A TROUGH IN THE SOUTHWEST MAY RESULT IN OVERRUNNING PRECIPITATION SPREADING INTO THE OHIO VALLEY. THUS BROUGHT LOW CHANCE POPS TO THE SOUTHERN ZONES. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... SKIES HAVE CLEARED ACROSS THE TAFS ATTM...AS FA IS BETWEEN SYSTEMS. MODELS ARE IN GOOD AGREEMENT IN SWINGING SFC LOW AND H5 TROF OUT OF THE PLAINS THIS EVENING. WINDS WILL PICK UP AHEAD OF THE LOW...BUT NOT SEEING A LOT IN THE WAY OF MOISTURE AHEAD OF THE LOW. THE LOW MOVES THROUGH THE TAFS BETWEEN 03Z-06Z. AS THIS OCCURS MVFR CIGS WILL MOVE QUICKLY INTO THE TAFS AND WINDS WILL INCREASE WITH FROPA. 30-40KT WINDS AT H9 WILL BE PULLED DOWN IN THE CAA BRIGHT BEHIND THE FRONT. NRN TAFS SHOULD EXPERIENCE SOME MVFR SN IN WAKE OF FRONT...WHILE THE SRN TAFS ARE A LITTLE MORE IFFY. ONLY PUT A TEMPO SHSN THERE. NLY FLOW OFF LAKES IN THE CAA WILL KEEP MVFR SC ACRS THE TAFS THRU 18Z. CVG SHOULD SEE THE CLDS BREAK UP IN THE 311800-312100Z TIME FRAME. OUTLOOK...MVFR CIGS POSSIBLE WEDNESDAY AFTERNOON. MVFR CIGS AND VSBYS POSSIBLE WITH SNOW SHOWERS THURSDAY NIGHT INTO FRIDAY WITH COLD FRONTAL PASSAGE. MVFR CIGS AND VSBYS POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY WITH ANOTHER POSSIBLE FRONTAL PASSAGE. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...SITES SHORT TERM...CONIGLIO LONG TERM... AVIATION...SITES
Hazardous weather outlook, Dec 30, 5:01 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 501 AM EST TUE DEC 30 2008 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 501 AM EST TUE DEC 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.